| Model Number |
DTMA1QQ |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
| Date of Event |
06/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was bradycardia to 30, which was below the cardiac resynchronization therapy defibrillator (crt-d) programmed lower rate, and low pressures.The crt-d was explanted and replaced two and a half weeks later. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 977a290 lead x 2 implanted (b)(6) 2021 97715 ipg implanted (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additionally, the clinic disclosed that the device was replaced, because it had reach elective replacement indicator (eri).